Scattering of a plane wave by a “trap-like” region
Differencialʹnye uravneniâ, Tome 5 (1969) no. 10, pp. 1854-1860
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_10_a11,
author = {A. A. Arsen'ev},
title = {Scattering of a plane wave by a {\textquotedblleft}trap-like{\textquotedblright} region},
journal = {Differencialʹnye uravneni\^a},
pages = {1854--1860},
year = {1969},
volume = {5},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_10_a11/}
}
A. A. Arsen'ev. Scattering of a plane wave by a “trap-like” region. Differencialʹnye uravneniâ, Tome 5 (1969) no. 10, pp. 1854-1860. http://geodesic.mathdoc.fr/item/DE_1969_5_10_a11/